# SDR DALA2016051103844

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FUEL ACCESS PLATE COUNTERSINK NR 520CB AND 520EB.  CORROSION ON LT FUEL ACCESS PLATE 520CB AND 520EB WAS REMOVED AND FUEL ACCESS WERE REPAIRED IAW SRM 57-10-01.
